# SDR CALA2025082508094

- Difficulty date: August 21, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 67,743 hours, 29,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FRAME 16 DOUBLE JOGGLE FASTENER HOLE #6 HAS A CRACK INDICATION IN THE FRAME LAYER, AT 1 OCLOCK (VIEWED FROM THE OUTSIDE) 60% S.H.  ACCOMPLISHED INTERIM REPAIR AT RH FR 16 DBL JOGGLE HOLE # 6 IAW ECRA 5311-03392 PART 1.1. ACCOMPLISH INITIAL INSP OF RH FR16 DBL JOGGLE HOLE #6 PER PART 2 OF THE LATEST REV OF ECRA 5311-03392 ON OR BEFORE THE ACFT REACHES 36,447 TOTAL FC.
